Alert archive / Colorado / Flash Flood Warnings in 2021
Flash Flood Warning 61, NWS Grand Junction, CO
NWS Grand Junction, CO issued this flash flood warning at Jul 29, 2021, 8:45 PM MDT for Eagle County, Garfield County, Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2021, 8:45 PM MDT (02:45 UTC)
- Expired
- Jul 30, 2021, 12:45 AM MDT
- In force
- 4 hr
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Damage threat
- Considerable
- Flood severity
- None
Counties Eagle County, CO, Garfield County, CO
The radar
The Grand Junction radar (KGJX), 107 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 2.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 2854 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
053
WGUS55 KGJT 300245
FFWGJT
COC037-045-300445-
/O.NEW.KGJT.FF.W.0061.210730T0245Z-210730T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Junction CO
845 PM MDT Thu Jul 29 2021
The National Weather Service in Grand Junction has issued a
* Flash Flood Warning for...
The Grizzly Creek Fire Burn Area in...
Western Eagle County in west central Colorado...
East Central Garfield County in west central Colorado...
* Until 1045 PM MDT.
* At 845 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Grizzly Creek Fire Burn Area. Between 0.5 and
1 inch of rain has fallen. The expected rainfall rate is 0.7 to
1.3 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
Excessive rainfall over the burn scar will result in debris flow
moving through the Glenwood Canyon area. The debris flow can consist
of rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Grizzly
Creek Fire Burn Area.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Grizzly Creek Fire Burn Area.
* Some locations that will experience flash flooding include...
Glenwood Springs and Shoshone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Grizzly Creek Fire Burn Area. Severe debris flows can
also be anticipated across roads. Roads and driveways may be washed
away in places. If you encounter flood waters...climb to safety.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3965 10722 3967 10720 3965 10713 3962 10712
3961 10714 3960 10711 3958 10708 3957 10711
3955 10714 3954 10720 3954 10724 3956 10731
3963 10729 3963 10726 3964 10725
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...0.7-1.3 INCHES IN 1 HOUR
$$
152 follow-up statements
598
WGUS55 KGJT 300354
FFWGJT
COC037-045-300645-
/O.EXT.KGJT.FF.W.0061.000000T0000Z-210730T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Junction CO
954 PM MDT Thu Jul 29 2021
...FLASH FLOOD EMERGENCY FOR GRIZZLY CREEK BURN SCAR...
The National Weather Service in Grand Junction has extended the
* Flash Flood Warning for...
The Grizzly Creek Fire Burn Area in...
Western Eagle County in west central Colorado...
East Central Garfield County in west central Colorado...
* Until 1245 AM MDT.
* At 954 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Grizzly Creek Fire Burn Area. Between 1 and
1.5 inches of rain have fallen. The expected rainfall rate is 0.7
to 1.3 inches in 1 hour. Additional rainfall amounts of 0.4 to 0.8
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
Excessive rainfall over the burn scar will result in debris flow
moving through the Glenwood Canyon area. The debris flow can consist
of rock, mud, vegetation and other loose materials.
This is a FLASH FLOOD EMERGENCY for Grizzly Creek Burn Scar. This
is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Grizzly
Creek Fire Burn Area.
SOURCE...Radar.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! IMMEDIATE EVACUATION for areas in
and around the Grizzly Creek Fire Burn Area.
* Some locations that will experience flash flooding include...
Glenwood Springs and Shoshone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Grizzly Creek Fire Burn Area. Severe debris flows can
also be anticipated across roads. Roads and driveways may be washed
away in places. If you encounter flood waters...climb to safety.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3965 10722 3967 10720 3965 10713 3962 10712
3961 10714 3960 10711 3958 10708 3957 10711
3955 10714 3954 10720 3954 10724 3956 10731
3963 10729 3963 10726 3964 10725
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL...0.7-1.3 INCHES IN 1 HOUR
$$
15584
WGUS75 KGJT 300648
FFSGJT
Flash Flood Statement
National Weather Service Grand Junction CO
1248 AM MDT Fri Jul 30 2021
COC037-045-300658-
/O.EXP.KGJT.FF.W.0061.000000T0000Z-210730T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eagle CO-Garfield CO-
1248 AM MDT Fri Jul 30 2021
...FLASH FLOOD WARNING FOR THE GRIZZLY CREEK FIRE BURN AREA HAS
EXPIRED FOR WESTERN EAGLE AND EAST CENTRAL GARFIELD COUNTIES...
The heavy rain has ended. Additional flooding is no longer expected
to pose a threat. Please continue to heed remaining road closures as
cleanup operations from flooding continue.
LAT...LON 3965 10722 3967 10720 3965 10713 3962 10712
3961 10714 3960 10711 3958 10708 3957 10711
3955 10714 3954 10720 3954 10724 3956 10731
3963 10729 3963 10726 3964 10725
$$
MDAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 6:05 PM MDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 29, 6:05 PM MDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
605 PM MDT Thu Jul 29 2021
.SHORT TERM...(Tonight through Friday night)
Issued at 410 PM MDT Thu Jul 29 2021
High pressure remained over the southern Plains today while
counter-clockwise flow around the feature continued to carry
moisture north and northeastward across the region. Those well
versed in the region's climatology will recognize this as a
classic monsoon burst pattern. However, today there is an added
bonus in the form of mid-level shortwave trough moving northward
with the flow which has helped fire strong storms across southwest
Colorado and southeast Utah early this afternoon.
Favorable lift from the short-wave trough favors heavy rain over
the southwest corner of the forecast area, with CAMS indicating
potential mesoscale convective system in the evening. Therefore,
current Flash Flood Watch appears to be on track, especially in
light of current radar trends. This does not suggest that showers
and thunderstorms will be confined to the Four Corners region, as
there is ample moisture available for scattered to numerous storms
for most locations. The morning GJT sounding contained 1.08" of
precipitable water which is over 150 percent of normal so heavy
rain is also possible outside of the watch area, though flash
flooding is more likely to be confined to burn scars and localized
unstable steep terrain. Forcing associated with the trough is
likely to keep nocturnal storms going across northeast Utah and
northwest Colorado until near sunset.
Flow turns more southerly on Friday and deep subtropical moisture
will continue to stream across the region fueling another round of
showers and thunderstorms from late morning through the afternoon.
However, focus shifts to the Colorado mountains and adjacent
valleys in the absence of any significant dynamic forcing.
Moisture depth remains nearly unchanged so when considering
antecedent rainfall, decided to extend the Flash Flood Watch over
the San Juan Mountains northward across the central mountains, the
upper Colorado River Basin and the northern mountains as the
potential for mudslides and debris flows rises significantly
across burn scars within the region. Storms will continue well
into the evening before diminishing later in the night.
Temperatures trend lower tomorrow in response to increased
moisture and cloud cover, though overnight lows will be more
moderate.
.LONG TERM...(Saturday through Thursday)
Issued at 410 PM MDT Thu Jul 29 2021
Similar synoptic pattern will persist through Saturday, which will
maintain a strong monsoonal pull northward across the region. In,
addition weak perturbations wiggling through the western periphery
of the high will work in conjunction with ample moisture,
instability and lift to generate organized convection in the
afternoon/evening hours. The heavy rainfall threat continues for
much of the Western Slope as surface PWAT anomalies remain within
the 150-200th percentile. Upper level forcing may assist storm
motion, though as experienced over the last several days, expect
storms to fire off higher terrain with evening convection largely
driven by unresolved outflow boundaries from afternoon storms.
Atmospheric conditions will start to deviate on Sunday as the broad
trough along the eastern half of the CONUS and PacNW low start to
pinch the ridge along the spine of the Rockies. The CWA will be
sandwiched along the ridge axis with southerly winds streaming
across western Utah and northerly flow driving south along the Front
Range. The plume of tropical moisture will be squished overhead,
maintaining another round of heavy rain and slow moving storms. The
deepening low over the PacNW finally drives ridging eastward as a
series of shortwave troughs ripple across the Northern Rockies. Dry
northwest flow starts eroding mid-level moisture as early as
Tuesday, cutting off our monsoonal tap. However, it will take more
than one day to erode completely through ample, low-level moisture
in place (all we'll need for afternoon convection is a little
daytime heating to generate orographic lift and tap into the
lingering instability aloft). Models tend to dry out mountainous
terrain a little too quickly, so anticipate active weather to
continue each afternoon over higher terrain...Although, widespread
coverage will deplete substantially by the later half of the week.
In response to the monsoonal surge, max temperatures dip below
normal Saturday through Tuesday. Highs will rebound back to or above
normal temps as the ridge axis slides east of the Divide by the end
of next week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 559 PM MDT Thu Jul 29 2021
Active monsoon pattern will continue. Widespread showers and
thunderstorms will linger through 09Z tonight with heavy rain,
gusty outflow winds to 40kts, small hail and frequent lightning
will accompany the stronger storms. Convection ends by sunrise,
with another round developing Friday afternoon. All sites will see
VCTS for several hours with local MVFR CIGS/VIS possible as
storms move through.
&&
.HYDROLOGY...
Issued at 410 PM MDT Thu Jul 29 2021
Localized areas of heavy rainfall are possible across the area
over the next several days. Places that have had multiple rounds
of rainfall will be more susceptible to flooding. The San Juans,
Paradox Valley, Uncompahgre Plateau, the Red Rock canyon country
of southeast Utah and southwest Colorado including Utah National
Parks and Moab remains a prime area for potential flooding with
best potential for heavy rainfall. Therefore, the Flash Flood
Watch has been expanded to include these areas of southeast/east-
central Utah as well as those portions of southwest Colorado
mentioned above. The Flash Flood Watch for the San Juans remains
in effect.
Deep moisture will continue to surge northward with the focus on
western Colorado on Friday. In coordination with surrounding
forecast offices and WPC, have expanded the Flash Flood Watch
northward from the San Juans to include the central and northern
mountains and the upper Colorado River Basin.
Additional monsoonal moisture will stream into the region through
mid next week. This will result in more widespread storm coverage
and continued threat for heavy rainfall and training storms.
Additional Flash Flood Watches may be needed so please stay up to
date on the latest forecast.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Flash Flood Watch until midnight MDT tonight for COZ017>021.
Flash Flood Watch from Friday morning through Friday evening for
COZ004-008>010-012-013-018-019.
UT...Flash Flood Watch until midnight MDT tonight for UTZ022-027>029.
&&
SHORT TERM...NL
LONG TERM...ERW
AVIATION...JDC
HYDROLOGY...TGJTHazardous weather outlook, Jul 29, 4:57 AM MDT, 15 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Grand Junction CO 457 AM MDT Thu Jul 29 2021 COZ001>014-017>023-UTZ022>025-027>029-301100- Lower Yampa River Basin-Central Yampa River Basin- Roan and Tavaputs Plateaus-Elkhead and Park Mountains- Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor- Central Colorado River Basin-Grand and Battlement Mesas- Gore and Elk Mountains/Central Mountain Valleys- Central Gunnison and Uncompahgre River Basin- West Elk and Sawatch Mountains-Flat Tops- Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide- Northwest San Juan Mountains-Southwest San Juan Mountains- Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Animas River Basin- San Juan River Basin-Southeast Utah-Eastern Uinta Mountains- Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat- La Sal and Abajo Mountains-Canyonlands/Natural Bridges- 457 AM MDT Thu Jul 29 2021 This hazardous weather outlook is for eastern Utah and western Colorado. .DAY ONE...Today and Tonight Showers and thunderstorms will become more widespread today, beginning over the high terrain by late morning and drifting into lower elevations late afternoon into the evening. Lightning and heavy rainfall will be the main threats along with gusty outflow winds and hail in the stronger storms. Flash flooding is possible with heavy rainfall over portions of southwest Colorado and southeast Utah. Storms will continue into the overnight hours. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Daily scattered to numerous showers and thunderstorms can be expected each day with monsoon moisture entrenched across the area. Storm activity and coverage looks to increase late this week into the weekend with better potential for storms to last through the overnight hours. Moderate to heavy rain, gusty winds and lightning will be the primary threats with storms. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Jul 29, 6:38 PM MDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
638 PM MDT Thu Jul 29 2021
COZ002-003-300130-
Roan and Tavaputs Plateaus CO-Central Yampa River Basin CO-
638 PM MDT Thu Jul 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RIO BLANCO COUNTY
UNTIL 730 PM MDT...
At 638 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 21 miles north of Parachute to 22 miles
southwest of Meeker to 16 miles northwest of Rifle. Movement was
north at 8 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Rio Blanco.
This includes Colorado 13 between mile markers 16 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3983 10823 3986 10810 3985 10795 3968 10793
3969 10805 3964 10818
TIME...MOT...LOC 0038Z 169DEG 6KT 3974 10817 3976 10808 3974 10794
15Special weather statement, Jul 29, 7:00 PM MDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Grand Junction CO 700 PM MDT Thu Jul 29 2021 COZ001-300145- Lower Yampa River Basin CO- 700 PM MDT Thu Jul 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MOFFAT COUNTY UNTIL 745 PM MDT... At 659 PM MDT, Doppler radar was tracking a strong thunderstorm 38 miles northeast of Dinosaur, or 52 miles east of Vernal, moving north at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Powder Wash, Hiawatha, Sparks and Greystone. This includes Colorado 318 between mile markers 25 and 35. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4062 10852 4062 10867 4099 10879 4099 10825 TIME...MOT...LOC 0059Z 184DEG 12KT 4070 10859 JDC
Special weather statement, Jul 29, 7:39 PM MDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Grand Junction CO 739 PM MDT Thu Jul 29 2021 COZ002-013-300230- Flat Tops CO-Central Yampa River Basin CO- 739 PM MDT Thu Jul 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RIO BLANCO COUNTY UNTIL 830 PM MDT... At 739 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles northwest of Meeker, or 35 miles southwest of Craig, moving northwest at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of north central Rio Blanco County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4015 10787 4005 10799 4018 10824 4029 10807 TIME...MOT...LOC 0139Z 128DEG 11KT 4014 10802 15
Special weather statement, Jul 29, 7:48 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
748 PM MDT Thu Jul 29 2021
COZ019-021-022-300230-
Animas River Basin CO-Southwest San Juan Mountains CO-
Four Corners/Upper Dolores River CO-
748 PM MDT Thu Jul 29 2021
...SPECIAL WEATHER STATEMENT...
At 748 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Durango, moving northwest at 20 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
La Plata and Mayday.
This includes the following highways...
U.S. Highway 550 in Colorado near mile marker 29.
Colorado 145 between mile markers 29 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3737 10784 3730 10792 3745 10839 3755 10833
3760 10819
TIME...MOT...LOC 0148Z 119DEG 19KT 3736 10799
JDCSpecial weather statement, Jul 29, 7:56 PM MDT, 49 minutes before
Special Weather Statement National Weather Service Grand Junction CO 756 PM MDT Thu Jul 29 2021 COZ004-005-300245- Upper Yampa River Basin CO-Elkhead and Park Mountains CO- 756 PM MDT Thu Jul 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROUTT COUNTY UNTIL 845 PM MDT... At 756 PM MDT, Doppler radar was tracking a strong thunderstorm near Oak Creek, or 39 miles southeast of Craig, moving north at 5 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Oak Creek and Phippsburg. This includes the following highways... U.S. Highway 40 in Colorado between mile markers 138 and 141. Colorado 131 between mile markers 45 and 67. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4021 10681 4018 10693 4036 10707 4042 10679 TIME...MOT...LOC 0156Z 163DEG 5KT 4023 10690 JDC
Special weather statement, Jul 29, 8:41 PM MDT, 4 minutes before
Special Weather Statement National Weather Service Grand Junction CO 841 PM MDT Thu Jul 29 2021 COZ021-UTZ022-300330- Four Corners/Upper Dolores River CO-Southeast Utah UT- 841 PM MDT Thu Jul 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONTEZUMA COUNTY UNTIL 930 PM MDT... At 841 PM MDT, Doppler radar was tracking a strong thunderstorm 18 miles southwest of Cortez, or 24 miles north of Shiprock, moving northwest at 20 mph. Frequent cloud to ground lightning, pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Aneth and Towaoc. This includes the following highways... U.S. Highway 491 in Colorado between mile markers 4 and 6. U.S. Highway 160 in Colorado between mile markers 10 and 25. Utah 162 between mile markers 21 and 31. Colorado 41 between mile markers 8 and 9. This includes The Following Navajo Chapter House Location Aneth. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3715 10864 3701 10878 3722 10923 3744 10902 TIME...MOT...LOC 0241Z 126DEG 19KT 3714 10879 JDC
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:14 PM MDT | Special Weather Statement | GJT | Garfield | 46 min |
| Jul 29, 6:27 PM MDT | Special Weather Statement | GJT | Archuleta | 48 min |
| Jul 29, 6:32 PM MDT | Flash Flood Warning | GJT | Montezuma | 3 hr |
| Jul 29, 6:38 PM MDT | Special Weather Statement | GJT | Garfield | 52 min |
| Jul 29, 6:55 PM MDT | Areal Flood Advisory | GJT | La Plata, Montezuma | 3 hr |
| Jul 29, 7:00 PM MDT | Special Weather Statement | GJT | Moffat | 45 min |
| Jul 29, 7:11 PM MDT | Areal Flood Advisory | GJT | Garfield | 2 hr |
| Jul 29, 7:39 PM MDT | Special Weather Statement | GJT | Rio Blanco | 51 min |
| Jul 29, 7:48 PM MDT | Special Weather Statement | GJT | La Plata | 42 min |
| Jul 29, 7:50 PM MDT | Severe Thunderstorm Warning | GJT | Moffat, Rio Blanco | 25 min |
| Jul 29, 7:56 PM MDT | Special Weather Statement | GJT | Routt | 49 min |
| Jul 29, 8:25 PM MDT | Severe Thunderstorm Warning | GJT | Garfield, Rio Blanco | 35 min |
| Jul 29, 8:41 PM MDT | Special Weather Statement | GJT | Montezuma | 49 min |
| Jul 29, 9:42 PM MDT | Special Weather Statement | GJT | Moffat | 48 min |
| Jul 29, 9:43 PM MDT | Special Weather Statement | GJT | Moffat | 47 min |
| Jul 29, 9:46 PM MDT | Areal Flood Advisory | GJT | Moffat | 3 hr |
| Jul 29, 10:20 PM MDT | Special Weather Statement | GJT | Delta | 40 min |
| Jul 29, 10:28 PM MDT | Areal Flood Advisory | GJT | Moffat | 3 hr |
| Jul 29, 10:45 PM MDT | Flash Flood Warning | GJT | Garfield, Mesa | 4 hr |
| Jul 30, 3:44 AM MDT | Flash Flood Watch | GJT | Archuleta, Delta, Dolores, Eagle, Garfield, Gunnison and 12 more | 43 hr |
| Jul 30, 2:09 PM MDT | Special Weather Statement | GJT | Routt | 36 min |
| Jul 30, 2:22 PM MDT | Special Weather Statement | GJT | Routt | 38 min |
| Jul 30, 3:46 PM MDT | Flash Flood Warning | GJT | Eagle | 3 hr |
| Jul 30, 3:48 PM MDT | Special Weather Statement | GJT | Pitkin | 42 min |
| Jul 30, 3:57 PM MDT | Special Weather Statement | GJT | Rio Blanco | 48 min |
| Jul 30, 3:59 PM MDT | Severe Thunderstorm Warning | GJT | Pitkin | 46 min |
| Jul 30, 4:34 PM MDT | Areal Flood Advisory | GJT | Gunnison | 100 min |
| Jul 30, 4:43 PM MDT | Areal Flood Advisory | GJT | Rio Blanco | 2 hr |
| Jul 30, 4:45 PM MDT | Special Weather Statement | GJT | Rio Blanco | 45 min |
| Jul 30, 4:53 PM MDT | Special Weather Statement | GJT | Eagle | 52 min |
| Jul 30, 5:02 PM MDT | Areal Flood Advisory | GJT | Rio Blanco | 102 min |
| Jul 30, 5:22 PM MDT | Areal Flood Advisory | GJT | Eagle | 97 min |
Nearby
Flash Flood Warnings in Colorado, 2021Every flash flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.